Alert archive / Iowa / Red Flag Warnings in 2014

Red Flag Warning 1, NWS Des Moines, IA

April 9, 201451 counties in Iowa

NWS Des Moines, IA issued this red flag warning at Apr 9, 2014, 3:56 AM CDT for 51 counties in Iowa. It took effect at Apr 9, 2014, 12:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 9, 2014, 3:56 AM CDT (08:56 UTC)
In effect from
Apr 9, 2014, 12:00 PM CDT
Expired
Apr 9, 2014, 6:55 PM CDT
In force
7 hr
Issued by
NWS Des Moines, IA
All 51 counties

Adair County, IA, Adams County, IA, Appanoose County, IA, Audubon County, IA, Black Hawk County, IA, Boone County, IA, Bremer County, IA, Butler County, IA, Calhoun County, IA, Carroll County, IA, Cass County, IA, Cerro Gordo County, IA, Clarke County, IA, Crawford County, IA, Dallas County, IA, Davis County, IA, Decatur County, IA, Emmet County, IA, Franklin County, IA, Greene County, IA, Grundy County, IA, Guthrie County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Lucas County, IA, Madison County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Palo Alto County, IA, Pocahontas County, IA, Polk County, IA, Poweshiek County, IA, Ringgold County, IA, Sac County, IA, Story County, IA, Tama County, IA, Taylor County, IA, Union County, IA, Wapello County, IA, Warren County, IA, Wayne County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 23 km from the middle of the area, began a volume at 09:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 8.9 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2014-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2014-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2772 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
75 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

316 
WWUS83 KDMX 090856
RFWDMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
356 AM CDT WED APR 9 2014

...EXTREME FIRE CONDITIONS EXPECTED THIS AFTERNOON...

.VERY WARM TEMPERATURES COMBINED WITH LOW RELATIVE HUMIDITIES AND
GUSTY SOUTHWEST WINDS WILL GENERATE EXTREME FIRE CONDITIONS ACROSS
ALL OF CENTRAL IOWA THIS AFTERNOON.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-091700-
/O.NEW.KDMX.FW.W.0001.140409T1700Z-140410T0000Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
356 AM CDT WED APR 9 2014

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM CDT THIS
EVENING FOR EXTREME FIRE CONDITIONS....

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A RED FLAG
WARNING FOR EXTREME FIRE CONDITIONS...WHICH IS IN EFFECT FROM
NOON TODAY TO 7 PM CDT THIS EVENING.

* TIMING...

* WIND...SOUTHWEST 20 TO 30 MPH GUSTING OVER 35 MPH.

* RELATIVE HUMIDITY...20 TO 25 PERCENT THIS AFTERNOON.

* FUEL...GRASSES ACROSS THE ENTIRE STATE REMAIN 85 TO 100 PERCENT
  CURED. VERY LOW RELATIVE HUMIDITY VALUES ON TUESDAY HAS PRIMED
  THESE FUELS FOR EASY IGNITION AND THE POTENTIAL FOR RAPID FIRE
  GROWTH.

* IMPACTS...RAPID FIRE GROWTH IS LIKELY TODAY FOR ANY FUELS THAT
  BECOME IGNITED. OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$
3 follow-up statements
819 
WWUS83 KDMX 091503
RFWDMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
1003 AM CDT WED APR 9 2014

...EXTREME FIRE CONDITIONS EXPECTED THIS AFTERNOON...

.VERY WARM TEMPERATURES COMBINED WITH LOW RELATIVE HUMIDITIES AND
GUSTY SOUTHWEST WINDS WILL GENERATE EXTREME FIRE CONDITIONS
ACROSS ALL OF CENTRAL IOWA THIS AFTERNOON.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-092315-
/O.CON.KDMX.FW.W.0001.140409T1700Z-140410T0000Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
1003 AM CDT WED APR 9 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR EXTREME FIRE CONDITIONS....

* TIMING...GREATEST FIRE DANGER WILL BE THIS AFTERNOON INTO THE
  EARLY EVENING. 

* WIND...SOUTHWEST 20 TO 30 MPH GUSTING OVER 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 17 PERCENT IN WEST CENTRAL
  IOWA...FROM 20 TO 25 PERCENT EAST.

* FUEL...GRASSES ACROSS THE ENTIRE STATE REMAIN 85 TO 100 PERCENT
  CURED. THE COMBINATION OF VERY LOW RELATIVE HUMIDITY
  VALUES...WARM TEMPERATURES...AND GUSTY WINDS MEANS CONDITIONS
  ARE PRIMED FOR EASY FUEL IGNITION AND QUICK SPREADING FIRES.

* IMPACTS...RAPID FIRE GROWTH IS LIKELY TODAY FOR ANY FUELS THAT 
  BECOME IGNITED. OUTDOOR BURNING IS NOT RECOMMENDED. 

* TIMING OR SHORT TERM TRENDS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

PODRAZIK
126 
WWUS83 KDMX 092041
RFWDMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
341 PM CDT WED APR 9 2014

...EXTREME FIRE CONDITIONS THROUGH THE EARLY EVENING...

.THE COMBINATION OF VERY WARM TEMPERATURES...LOW RELATIVE
HUMIDITIES...DRY FUELS AND GUSTY SOUTHWEST WINDS WILL GENERATE
EXTREME FIRE CONDITIONS ACROSS ALL OF CENTRAL IOWA THROUGH THE
EARLY EVENING.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-100000-
/O.CON.KDMX.FW.W.0001.000000T0000Z-140410T0000Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
341 PM CDT WED APR 9 2014

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING
FOR EXTREME FIRE CONDITIONS....

* WIND...SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 35 MPH.

* RELATIVE HUMIDITY...AS LOW AS 19 PERCENT.

* FUEL...GRASSES ACROSS THE ENTIRE STATE REMAIN 85 TO 100 PERCENT
  CURED. THE COMBINATION OF VERY LOW RELATIVE HUMIDITY VALUES...
  WARM TEMPERATURES...AND GUSTY WINDS MEANS FUELS ARE PRIMED FOR
  EASY IGNITION AND QUICK SPREADING FIRES.

* IMPACTS...RAPID FIRE GROWTH IS LIKELY FOR ANY FUELS THAT BECOME
  IGNITED. OUTDOOR BURNING IS NOT RECOMMENDED.

* TIMING OR SHORT TERM TRENDS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

&&

$$

PODRAZIK
469 
WWUS83 KDMX 092355
RFWDMX

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
655 PM CDT WED APR 9 2014

...WINDS ACROSS THE STATE HAVE DECREASED AND THE FIRE DANGER HAS
DIMINISHED WITH THE LIGHTER WINDS IN INCREASE IN HUMIDITY.

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-100100-
/O.CAN.KDMX.FW.W.0001.000000T0000Z-140410T0000Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
655 PM CDT WED APR 9 2014

...RED FLAG WARNING IS CANCELLED FOR EXTREME FIRE CONDITIONS....

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS CANCELLED THE RED
FLAG WARNING.

AS THE SUN SETS...WINDS WILL CONTINUE TO DECREASED TO AROUND 15
MPH. HUMIDITY WILL GRADUALLY RECOVER WITH THE FALLING TEMPERATURES
AS WELL.


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this red flag warning went out at Apr 9, 12:01 AM CDT, 3 hours 55 minutes earlier.

Area forecast discussion, Apr 9, 12:01 AM CDT, 3 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
1201 AM CDT WED APR 9 2014

.SHORT TERM /TONIGHT/...
ISSUED AT 327 PM CDT TUE APR 8 2014

AREA OF SFC HIGH PRESSURE SITUATED ACROSS ERN SD/NE AND CENTRAL KS
SHOULD BUILD EASTWARD INTO THE STATE TONIGHT...ALLOWING THE SFC PRES
GRADIENT TO SLACKEN. SFC RIDGE AXIS TO PASS THROUGH THE CWA BY LATE
EVENING INTO THE EARLY MORNING HOURS...WITH WINDS BECOMING LIGHT AND
VARIABLE AROUND SUNSET INTO THE EARLY MORNING HOURS. RETURN FLOW
KICKS IN ALOFT...WITH SFC WINDS SHIFTING AROUND TO THE SOUTHWEST BY
LATE TONIGHT AND STRONG WAA IN THE LOWER LEVELS. THIS ALONG WITH
SOME MID LEVEL MOISTURE COULD RESULT IN SOME MID/HIGH CLOUDS ACROSS
THE CWA LATE TONIGHT INTO EARLY WEDNESDAY. ALSO EXPECT TEMPS TO
STEADY OFF AND POSSIBLY EVEN WARM A FEW DEGREES TOWARD SUNRISE WITH
THE SOUTHERLY FLOW...WAA...AND POSSIBLE CLOUD COVER ESPECIALLY
ACROSS THE WESTERN CWA. OVERNIGHT TEMPS SHOULD DROP OFF FAIRLY
DECENT THIS EVENING WITH THE WINDS GOING LIGHT AND THE SFC TROUGH
AXIS MOVING OVERHEAD...THEREFORE STUCK WITH MIN TEMPS IN THE MID 30S
ACROSS THE CWA.

.LONG TERM /WEDNESDAY THROUGH TUESDAY/...
ISSUED AT 327 PM CDT TUE APR 8 2014

IMMEDIATE CONCERNS FOR WED WILL BE FIRE DANGER DURING THE DAY...
ESPECIALLY THE AFTERNOON HOURS AS WE WARM UP. THE GOOD NEWS IS WE
CONTINUE ON TRACK TO HAVE A RATHER WARM DAY. HIGHS WILL REACH THE
LOWER TO MID 70S WEST HALF WITH MID TO UPPER 60S EAST/SOUTHEAST.
THOUGH DEW POINTS DROP OVERNIGHT TONIGHT...SHOULD RECOVER A BIT IN
THE MORNING WED PRIOR TO MIXING. STRONGER SOUTHWEST WINDS WILL
OCCUR DURING THE AFTERNOON HOURS WITH SUSTAINED WINDS 20 TO 25 MPH
AND RELATIVE HUMIDITY NEAR OR SLIGHTLY BELOW 25 PERCENT ACROSS THE
WEST HALF OF THE AREA FOR MOST OF THE AFTERNOON. AT THIS
POINT...LOOKS LIKE CONDITIONS ARE JUST SHY OF WARNING CRITERIA FOR
FIRE...BUT DEFINITELY WILL NEED AT LEAST AN SPS FOR HEIGHTENED
FIRE DANGER DURING TOMORROW AFTERNOON. WINDS SHOULD DECOUPLE
QUICKLY AFTER 7 PM WITH RH QUICKLY RISING. MODELS SHOW MOISTURE
PLUME ADVECTING NORTH FROM THE SOUTHERN PLAINS WED AFTERNOON WITH
VALUES INCREASING OVERNIGHT INTO THURSDAY. AFTER THE WARM DAY
TOMORROW A WEAK BOUNDARY DROPS SOUTH INTO IOWA THURSDAY WITH SCT
SHOWERS FOR THE NEXT 12 HOURS WITH SOME AGAIN FORCING AND MOISTURE
THURSDAY NIGHT INTO FRIDAY. HIGHS EXPECTED TO REACH THE LOWER TO
MID 60S BOTH DAYS. MODELS STILL ADVERTISING MUCH STRONGER SYSTEM
FOR THE WEEKEND WITH TWO PART SYSTEM TO AFFECT THE AREA SATURDAY
AND SUNDAY. ALONG WITH THE CHANGE TO SW FLOW ALOFT...MUCH MORE
MOISTURE AND FORCING TO ARRIVE SATURDAY AND SUNDAY. THE WEEKEND IS
BEGINNING TO LOOK RATHER WET. CHANCES FOR ELEVATED THUNDER
INCREASE SATURDAY AS WARM AIR ADVECTION ARRIVES WITH INCREASING
INSTABILITY. MODELS SHOW A BOUNDARY NEAR I80 CORRIDOR WITH WARM
READINGS SOUTH. STRONGER UPSTREAM WAVE TO ARRIVE SUNDAY TRACKING
ACROSS SOUTHEAST IOWA BY SUNDAY NIGHT. EURO/GEM HAVE BEEN MORE
CONSISTENT THE PAST FEW RUNS WITH THE EVOLUTION OF THE STORM. IF
THE SYSTEM EVOLVES IN THIS MANNER...PERIODS OF MODERATE RAIN WOULD
BE LIKELY ACROSS THE AREA MOST OF SUNDAY AND MONDAY WITH 2 OR MORE
INCH TOTALS. GIVEN SOME UNCERTAINTY...WILL NOT GET TOO EXCITED
YET. AS THE SYSTEM PULLS OUT SUNDAY NIGHT AND MONDAY COLD ENOUGH
AIR MIXES IN BEHIND THE STORM TO MIX RAIN SNOW AT TIMES. BOTH
SUNDAY AND MONDAY HAVE THE POTENTIAL TO BE RATHER COOL. FOR NOW
WILL STICK WITH 40S AND 50S FOR HIGHS WITH THE COOLER READINGS ON
MONDAY. HIGH PRESSURE WILL ARRIVE BY TUESDAY WITH SOME CLEARING
POSSIBLE BY LATE IN THE DAY AS UPPER LEVEL TROUGH PASSES EAST OF
THE REGION.

&&

.AVIATION...09/06Z
ISSUED AT 1157 PM CDT TUE APR 8 2014

HIGH PRESSURE RIDGE FROM ERN KS INTO NERN MN WILL MOVE EAST OF THE
TAF SITES TONIGHT. WINDS WILL BECOME SOUTHWEST BEFORE SUNRISE AND
INCREASE THROUGH THE MORNING WEDNESDAY. GUSTY SOUTHWEST WINDS
THROUGH THE DAY WILL DIMINISH TO AROUND 15 KTS IN THE EVENING. VFR
CONDITIONS THROUGH THE TAF PERIOD.

OUTLOOK...COLD FRONT WILL ENTER IA LATE WED EVENING AND MOVE
THROUGH THE STATE B THURSDAY MORNING. WINDS WILL BECOME NORTHWEST
BEHIND THE FRONT. ISOLATED SHOWERS WILL OCCUR IN THE WAKE OF THE
FRONT AS WELL. THINKING NOW IS THAT CONDITIONS WILL REMAIN VFR
THROUGH THURSDAY.

.DMX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BEERENDS
LONG TERM...REV
AVIATION...MS
Hazardous weather outlook, Apr 8, 3:38 PM CDT, 12 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
338 PM CDT TUE APR 8 2014

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-092045-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
338 PM CDT TUE APR 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN ELEVATED FIRE DANGER WILL EXIST ACROSS THE REGION WEDNESDAY
AFTERNOON. RELATIVE HUMIDITY VALUES ARE EXPECTED TO DROP INTO THE
25 TO 35 PERCENT RANGE WITH WINDS OF 20 TO NEAR 25 MPH AND WIND
GUSTS UP TO 35 MPH AT TIMES.

THUNDERSTORMS ARE POSSIBLE LATE FRIDAY NIGHT THROUGH SUNDAY. THERE
IS A THREAT FOR SOME SEVERE THUNDERSTORMS SATURDAY AND POSSIBLY AGAIN
ON SUNDAY. THE TIMING...COVERAGE...AND EXPECTED THREATS WILL BE
BETTER DEFINED IN THE NEXT FEW DAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED. REPORTS OF ANY GRASS FIRES
WEDNESDAY WOULD BE APPRECIATED.

REV

Nearby

Red Flag Warnings in Iowa, 2014Every red flag warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.